Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 404636, 9 pages
http://dx.doi.org/10.1155/2008/404636
Research Article

Some Sufficient Conditions for Analytic Functions to Belong to 𝒬 𝐾 , 0 ( 𝑝 , 𝑞 ) Space

Department of Mathematics, Jia Ying University, Meizhou 514015, Guangdong, China

Received 31 May 2008; Accepted 7 June 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Xiaoge Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoge Meng, “Some Sufficient Conditions for Analytic Functions to Belong to Space,” Abstract and Applied Analysis, vol. 2008, Article ID 404636, 9 pages, 2008. doi:10.1155/2008/404636